Follow
J. Armando Domínguez-Molina
J. Armando Domínguez-Molina
Verified email at uas.edu.mx
Title
Cited by
Cited by
Year
Additive properties of skew normal random vectors
G González-Farı́as, JA Domı́nguez-Molina, AK Gupta
Journal of Statistical Planning and Inference 126 (2), 521-534, 2004
2052004
A multivariate skew normal distribution
AK Gupta, G González-Farıas, JA Domınguez-Molina
Journal of multivariate analysis 89 (1), 181-190, 2004
1872004
The closed skew-normal distribution
G González-Farías, JA Domínguez-Molina, AK Gupta
Skew-elliptical distributions and their applications: a journey beyond …, 2004
1392004
A practical procedure to estimate the shape parameter in the generalized Gaussian distribution
JA Domínguez-Molina, GG Farias, RM Dagnino
Technical Repport, Centro de Investigación en Matemáticas, Guanajuato …, 2001
882001
Skew normality in Stochastic Frontier Analysis
JA Domínguez-Molina, G González-Farıas, R Ramos-Quiroga
Skew-Elliptical Distribution and Application: A Journey Beyond Normality …, 2004
762004
The multivariate closed skew normal distribution
J Dominguez-Molina, G Gonzalez-Farias, A Gupta
Technical Report 03‐12, 2003
552003
Efficiency of the approximated shape parameter estimator in the generalized gaussian distribution
G Gonzalez-Farias, JA Domínguez-Molina, RM Rodriguez-Dagnino
Vehicular Technology, IEEE Transactions on 58 (8), 4214-4223, 2009
442009
A matrix variate closed skew-normal distribution with applications to stochastic frontier analysis
JA Domínguez-Molina, G González-Farías, R Ramos-Quiroga, AK Gupta
Communications in Statistics—Theory and Methods 36 (9), 1691-1703, 2007
422007
On the infinite divisibility of some skewed symmetric distributions
JA Domínguez-Molina, A Rocha-Arteaga
Statistics & probability letters 77 (6), 644-648, 2007
172007
Random matrix models of stochastic integral type for free infinitely divisible distributions
JA Domínguez-Molina, A Rocha-Arteaga
Periodica Mathematica Hungarica, 2012 64 (2), 145-160, 2012
12*2012
A general multivariate skew-normal distribution
JA Domınguez-Molina, G González-Farıas, AK Gupta
Technical Report No. 01-09 Department of Mathematics and Statistics, 2001
11*2001
The Multivariate Closed Skew Normal Distribution
JA Domınguez-Molina, G González-Farıas, AK Gupta
Department of Mathematics and Statistics, Bowling Green State University, 2003
8*2003
Covariation representations for Hermitian Lévy process ensembles of free infinitely divisible distributions
JA Domínguez-Molina, V Pérez-Abreu, RA Alfonso
Electronic Communications in Probability 18 (6), 1-14, 2013
42013
A Practical Procedure to Estimate the Shape Parameter in the Generalized Gaussian Distribution
J Armando Domínguez-Molina, G González-farías, ...
Universidad de Guanajuato, ITESM Campus Monterrey, 2003
42003
Sobre la estimación del parámetro de forma de la distribución gausiana generalizada
JA Dominguez-Molina, G González-Farías
Aportaciones Matemáticas. Serie comunicaciones 30, 117-120, 2002
42002
The Tracy-Widom distribution is not infinitely divisible
JA Domínguez-Molina
Statistics & Probability Letters - Journal - Elsevier, 2017
32017
El teorema de Wigner para matrices aleatorias
JA Domínguez-Molina, A Rocha-Arteaga
Miscelánea Matemática 1 (52), 31-51, 2011
22011
Comparison of location parameters of two exponential distributions
JA Domínguez-Molina, DA Sprott
Statistical Papers 37 (1), 71-78, 1996
11996
Matrices aleatorias y la función zeta
JA Domínguez-Molina, A Rocha-Arteaga
Miscelánea Matemática 63 (1), 29-43, 2017
2017
Stochastic Integral and Covariation Representations for Rectangular Lévy Process Ensembles
JA Domínguez-Molina, A Rocha-Arteaga
Progress in Probability (XI Symposium on Probability and Stochastic …, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–20